Please use this identifier to cite or link to this item:
Title: Modelling x-ray scattering from quantum dots using Keating energy-minimised structures
Authors: Rawle, JL
Howes, PB
First Published: 2009
Citation: EUROPEAN PHYSICAL JOURNAL: SPECIAL TOPICS, 2009, 167 (1), pp. 47-52
DOI Link: 10.1140/epjst/e2009-00935-6
ISSN: 1951-6355
eISSN: 1951-6401
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.